# SDR TWAA0014802

- Difficulty date: September 24, 2000
- Submitted: September 25, 2000
- Operation: Air carrier
- Aircraft: N610TW
- Make and model: Boeing 767231
- Aircraft serial: 22573
- Aircraft time: 67,556 hours, 15,974 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE EGRESS LIGHTS STAYED ON ALL THE TIME AT ROWS 18 TO 22 ON RT SIDE OF CABIN.  CLEANED AND SECURED CONNECTOR D9024 ON BATTERY PACK AND D1126 ON POWER SUPPLY.  CHECK-C 8-22-00 LAX.
